MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9438-06
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that signal loss over one hour occurred.A review of the share logs was performed and signal loss was found within the investigation window.The allegation was confirmed.The probable cause was the transmitter and app were unable to restore the connection.No injury or medical intervention was reported.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key15506745
Report Number3004753838-2022-180757
Device Sequence Number17603143
Product Code PQF
UDI-Device Identifier00386270000224
UDI-Public00386270000224
Combination Product (Y/N)Y
Initial Reporter CountryBE
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/02/2022
Device Model Number9438-06
Device Catalogue NumberSTT-GF-004
Device Lot Number5295015
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale